MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.\ \ the manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Additional information received 30-sep-2026;\ the issue with this case of picc has been resolved.Hcp informed that he was able to remove the picc using snare and no interventional procedure was needed for surgical removal of groshong picc line.\ patient is doing fine.They inserted a new groshong picc line in patient through other arm and the procedure went smooth without any complications.
 
Event or Problem Description
It was reported during picc insertion procedure, picc got stuck near clavicle in some vessel and was difficult to retrieve.The initial picc line is still inside the patient body.Patient is 3-4 year old child undergoing leukemia treatment.Hcp was not able to remove the picc line from the patient as it has got stuck in some vessel.They tried to remove it by pulling it back but it is not coming out as it stuck inside some vessel.Replacement of line could not be done, so they are giving chemo treatment through central line.Initially some resistance was felt during insertion but they pulled picc back a little and managed to insert it but then it got stuck in some vessel and did not move forward.Hcp said that they tried to pull the line back , but it was not coming out.They did fluro and usg to locate the picc position where it is stuck in vessel.They flushed the catheter, tried to manipulate using stylet but then stylet perforated the picc, so, they abandoned the procedure and inserted central line to continue treatment.Hcp informed that they are evaluating other options if they can remove picc or perform surgery for picc removal.

Brand Name
Groshong CLEARVUE
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50874621
Report Number3006260740-2026-06962
Device Sequence Number13440605
Product Code LJS
UDI-Device Identifier00801741035272
UDI-Public(01)00801741035272(11)260212(17)290430(10)RELN1801
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7655405
Device Lot NumberRELN1801
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown